Show simple item record

dc.contributor.authorAslan, İsmail
dc.date.accessioned2017-03-14T08:34:46Z
dc.date.available2017-03-14T08:34:46Z
dc.date.issued2012-06
dc.identifier.citationAslan, İ. (2012). On the application of the Exp-function method to nonlinear differential-difference equations. Applied Mathematics and Computation, 218(19), 9594-9595. doi:10.1016/j.amc.2012.03.072en_US
dc.identifier.issn0096-3003
dc.identifier.urihttp://doi.org/10.1016/j.amc.2012.03.072
dc.identifier.urihttp://hdl.handle.net/11147/5045
dc.description.abstractWhen applying the Exp-function method to nonlinear-differential difference equations, Bekir (2010) [1] reported incorrect results. © 2012 Elsevier Inc. All rights reserved.en_US
dc.language.isoengen_US
dc.publisherElsevieren_US
dc.relation.isversionof10.1016/j.amc.2012.03.072en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectExp-function methoden_US
dc.subjectLangmuir latticeen_US
dc.subjectDifference equationsen_US
dc.subjectRelativistic Toda lattice systemen_US
dc.titleOn the application of the Exp-function method to nonlinear differential-difference equationsen_US
dc.typereviewen_US
dc.contributor.authorIDTR59752en_US
dc.contributor.iztechauthorAslan, İsmail
dc.relation.journalApplied Mathematics and Computationen_US
dc.contributor.departmentİYTE, Fen Fakültesi, Matematik Bölümüen_US
dc.identifier.volume218en_US
dc.identifier.issue19en_US
dc.identifier.startpage9594en_US
dc.identifier.endpage9595en_US
dc.identifier.wosWOS:000303531500002
dc.identifier.scopusSCOPUS:2-s2.0-84860483391
dc.relation.publicationcategoryDiğeren_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record